# SDR C2XA08CL014

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- Aircraft time: 14,544 hours, 14,722 cycles
- Engine: Allsn AE3007A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Module
- Part number: 00502710002
- Condition: Defective
- Location: Fadec
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

DAY FLIGHT 2382 - THE CREW REPORTED 10 MINUTES INFLIGHT IN CLIMB MODE THE NR 2 ENGINE POWERED BACK TO FLIGHT IDLE UNCOMMANDED.  THE AIRCRAFT DIVERTED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE FADEC 2A RESISTOR MODULE A0100 AND CONNECTOR J0584.  OPERATIONAL CHECKS WERE GOOD.
